MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 4063 STIMULATION LEAD; NEUROSTIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE MODEL 4063 STIMULATION LEAD; NEUROSTIMULATION LEAD
Model Number 4063
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Erosion (1750)
Date of Event 04/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to clinic with stimulation lead eroding through skin.System explant was scheduled and performed on (b)(6) 2018.

Brand Name
INSPIRE MODEL 4063 STIMULATION LEAD
Common Device Name
NEUROSTIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7477947
Report Number3007666314-2018-00011
Device Sequence Number1216436
Product Code MNQ
UDI-Device Identifier00855728005017
UDI-Public00855728005017
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number4063
Device Catalogue Number900-001-005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;